# SDR C2XA09SH473

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 22,588 hours, 16,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT HALF FRAME AT FRAME 10 IS CRACKED AT DV WINDOW.  MAINTENANCE REMOVED AND REPLACED RT HALF FRAME AT FRAME 10 AT DV WINDOW.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
